The asymptotic efficiency of the Pitman estimator for regression parameters (Chinese)

Hong, Shenyan, Cheng, Ping . Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version) 1996. 15 :58-63

Locate this article in:

Bibtex

@article{CIS-134956,
  Author = {Hong, Shenyan and Cheng, Ping},
  Title = {The asymptotic efficiency of the Pitman estimator for regression parameters (Chinese)},
  Journal = {Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version)},
  Volume = {15},
  Year = {1996},
  Pages = {58--63},
  Keywords = {}
}

Similar articles